Tuesday, 26 April 2011

Just as nasty...

Yup, Chemotherapy is nasty. The last few days have been unpleasant. Not unbearable but definitely unpleasant. I was not sick, so that was a needless fear. I was, however, plagued by joint pain that could develop in a millisecond and last hours, bizarrely jumping from random joint to random joint. The extremely effective steroids and anti-emetics (antisickness drugs) caused my digestive system to slam on the brakes completely for 3 days. I'm still trying to persuade it to work again - oh for a proper poo! I spent Sunday in a sleepy blur, I literally could not keep my eyes open for more than a few minutes at a time. This was not due to any medicine I took, just the chemo. Today, Tuesday, I am feeling brighter but still very tired. I have managed a few household jobs and took the DVD's back to the library, but had to rest between each activity. I am not even going to attempt to imagine how I will cope with the rest of my chemo sessions. I am simply going to take it all one day at a time...that is all I can do.